# SDR 2009FA0000007

- Difficulty date: December 15, 2008
- Submitted: January 13, 2009
- Operation: General aviation
- Aircraft: N473AB
- Make and model: Beech A35
- Aircraft serial: D1578
- Aircraft time: 6,576 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 35810080602
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE WITHIN LANDING GEAR ACTUATOR GEARBOX. GEAR WOULD NOT CYCLE DOWN BY NORMAL OR EMERGENCY EXTENSION. EMERGENCY HANDLE WOULD NOT ENGAGE. COMPONENT WAS OVERHAULED IN 1983.
